Novel Fractional Simpson–Mercer-Type Inequalities and Their Applications
Arslan Munir,
Hüseyin Budak,
Artion Kashuri,
Mohammed Rabih,
Fatih Hezenci and
Muhammad Muawwaz
Journal of Mathematics, 2026, vol. 2026, 1-16
Abstract:
In this paper, we establish a Mercer-type identity for the Riemann–Liouville fractional integral. By using this identity, we derive several fractional Simpson–Mercer-type inequalities for functions whose third derivatives satisfy convexity-type assumptions in absolute value. Related estimates are also obtained under boundedness and Lipschitz continuity assumptions on the third derivative. Several known Simpson-type inequalities are recovered as special cases of the main results. To illustrate the effectiveness of the proposed results, numerical examples are provided. Furthermore, applications to Simpson-type quadrature formulas and the q-digamma function are discussed.
Date: 2026
References: Add references at CitEc
Citations:
Downloads: (external link)
http://downloads.hindawi.com/journals/jmath/2026/7179835.pdf (application/pdf)
http://downloads.hindawi.com/journals/jmath/2026/7179835.xml (application/xml)
Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.
Export reference: BibTeX
RIS (EndNote, ProCite, RefMan)
HTML/Text
Persistent link: https://EconPapers.repec.org/RePEc:hin:jjmath:7179835
DOI: 10.1155/jom/7179835
Access Statistics for this article
More articles in Journal of Mathematics from Hindawi
Bibliographic data for series maintained by Mohamed Abdelhakeem ().